# SDR DALA2018050403120

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR, STA 696-765 RBL19-26 OUTBOARD ZEE-ANGLE HAS SEVERAL AREAS CORROSION ON UPPER AND LOWER SURFACES AROUND FASTENER HOLES. BLENDED CORROSION ON SIDE PLATE AT BS 695 TO 720 RBL 19 TO 26. REMOVED AND REPLACED SIDE PLATE FROM BS 650 TO 765 IAW DRAWING 143N5320 REV E, SRM 53-00-53, AMM 53-88-01-801.
